# SDR FDEA201206142244

- Difficulty date: June 14, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 28,263 hours, 19,109 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Position Switch
- Condition: Failed
- Location: Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETRACTING FLAPS FROM 5 TO 2 DEGREES, AMBER L/E FLAPS LIGHT STAYED ON.  S/O POSITION TEST SELECTOR SHOWED NR 2 KREGER FLAP OUT.  COMPLIED WITH QRH.  NO HELP.  RETURNED TO DEPARTURE.  R & R FLAP POSITION SWITCH IAW AMM 27-82-0001-4.  OPS CHECKED GOOD.
